MAUDE Adverse Event Report: BIOMERIEUX INC BACT/ALERT MP 419744; BACT/ALERT® MP ¿ 419744

BIOMERIEUX INC BACT/ALERT MP 419744; BACT/ALERT® MP ¿ 419744
Catalog Number 419744
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was not returned to the manufacturer.
 
Event or Problem Description
A customer in the united kingdom notified biomérieux of obtaining false positive results in association with the bact/alert® mp (ref.419744, lot 1053687).The customer stated that after a recent preventive maintenance was performed, 17 bottles were flagged as positive; the bottles were subcultured, and eleven (11) were confirmed to be false positive.The customer confirmed there was no adverse patient impact due to the false positive results.Biomérieux will initiate an internal investigation.

Brand Name
BACT/ALERT MP 419744
Common Device Name
BACT/ALERT® MP ¿ 419744
Manufacturer (Section D)
BIOMERIEUX INC
100 rodolphe street
durham NC 27712
MDR Report Key9434453
Report Number3002769706-2019-00132
Device Sequence Number534096
Product Code MDB
UDI-Device Identifier03573026506063
UDI-Public03573026506063
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K190405
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/14/2020
Device Catalogue Number419744
Device Lot Number1053687
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2019
Initial Report FDA Received Date12/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1